# SDR ASAA12511179

- Difficulty date: March 2, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 12,028 hours, 3,917 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Part number: MS280341
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWERPLANT ENGINEERING REPORTS THAT THE APU CT5ATP EGT IS TRENDING TOWARD THE THRESHOLD.  REPLACED APU INLET TEMP SENSOR WITH NEW.  REF: AMM 49 61 31 & TESTED REF AMM 49 61 00 700 801.  ALL TESTS CHECK GOOD.  APU ALSO RAN 3 TIMES NO FMC RUN FAULTS.
